# SDR ASOA2015120414251

- Difficulty date: December 4, 2015
- Submitted: December 23, 2015
- Operation: Air carrier
- Aircraft: N883AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7504
- Aircraft time: 31,006 hours, 28,680 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 9 FLOORBEAM TOP CAP CORRODED BETWEEN FS 409 TO FS 409+96 IN 10 SPOTS MOSTLY AROUND SCREW HOLES.  REMOVED SEAT RAIL FORM FS 409-FS 409+112.  INSTALLED SEAT RAIL FS 409-40-+112 IAW AMM 53-01-11-40-802.  BLENDED & REMOVED CORROSION SRM 51-123-00-00 IN 11 LOCATIONS.  COMPLIED WITH SRM 53-00-43, REPAIR NR 2. COMPLIED WITH EC/TC REO 601R 53-00-005.
